# SDR DHL2007364007

- Difficulty date: February 15, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Contaminated
- Location: Lt Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN DOOR SLIDE WARNING LIGHT FLASHING IN FLIGHT WITH SLIDE ARMED AND NO DOORS LIGHT ILLUMINATED.  REMOVED ICE DEBRIS FROM LT DOOR SLIDE ARMING MECHANISIM.  OPS CK GOOD IAW AMM 52-10-30.
